# SDR HAIHEEA9663

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Assy
- Part number: 206050248113
- Condition: Defective
- Location: Inlet Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSY UNBONDED INLET VALVE.  SIX MONTH INSPECTION DUE.
